Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Losing eyebrows, weight gain, husky voice, terrible thirst. Blood test negative for thyroid. Cause?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 1106 Questions
For months I have asked my GP if I have thyroid problems, but be XXXXXXX my blood test says no, we cannot see I to eye. These are my symptoms . Plant is facility's ,
losing my eyebrows, weight gain, husky voice, terrible thirst ,
Posted Wed, 11 Sep 2013 in Thyroid Problem and Hormonal Problems
Answered by Dr. Jose Ignacio Artero Munoz 52 minutes later
Brief Answer:
Underactive Thyroid

Detailed Answer:
Hello. Delighted to be able to help.
The cause of the symptoms can be a underactive thyroid.
By doing a blood analysis, the diagnosis of underactive thyroid is discarded or confirmed but is essential to make blood analysis to measure your thyroid hormones levels. If your doctor has not yet requested the analysis, go to another doctor who requests the measurement of thyroid hormones in blood.
I Hope I have answered your query. If you have any further questions, I will be happy to help. If you do not have any clarifications, please don’t forget to evaluate my answer. I wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor